# SDR FDEA202305240987

- Difficulty date: May 24, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: A53974526200
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIR COND COMPT OPENING EXTERNAL STRUCTURE - AFT UPPER CORNER - VISUAL   INDICATION FROM PAINT OF SKIN CRACK EMINATING THRU 2EA. RIVETS - NDT HFEC INSPECTION   CONFIRMED INDICATIONS.  REPAIRED AFT UPPER CORNER SKIN AT RH AIR COND COMPT,REF MD-11 SRM 53-20-15-2R SHEET   3 FIG 201 & MD-11 SRM 51-33-01-0G.   INSPECTED AND ACCEPTED.   MAJOR REPAIR
